# SDR IPXA2025061135606

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N366UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65789
- Aircraft time: 12,881 hours, 5,090 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876106
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT - FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N : 143T5876-106 PANEL NO : 231JFF STA 530 ~ STA 654+22 LBL 55 ~ LBL 77 (REPAIR) 1.I.A.W AMM 53-01-06-000-801 REV.145 REMOVE MAIN DECK CARGO FLOOR PANEL AND PERFORM G.V.I CHECK RESULT WAS NORMAL. 2.I.A.W AMM 53-01-06-000-801 REV.145 REMOVE MAIN DECK CARGO FLOOR PANEL SEALANT AND CONDITION CHECK NORMAL.
